# SDR 08FDEA02831

- Difficulty date: July 11, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 83,840 hours, 33,836 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB220875
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP T/E AREA EXTERNAL SKIN IS CRACKED.  REMOVED DAMAGED AREA PER DC/MD-10 SRM 57-00-01;VOL I.  FABRICATED A DOUBLER REPAIR PER DC/MD-10 SRM 57-00-01; VOL I.  ALODINED AND PRIMED DOUBLER REPAIR PER DC/MD-10 SRM 51-21-01;  VOL II.  INSTALLED DOUBLER REPAIR PER DC/MD-10 SRM 51-35-01; VOL II AND DC/MD-10 SRM 57-00-01; VOL I; SHEET 2; FIG 4.
